# SDR USAA2015011400001

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 47,440 hours, 17,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: D5211013000099
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L ASSIST DOOR HANDLE LOOSE.  SECURED 1L DOOR ASSIST HANDLE.
